# SDR SWAA2021082304053

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS772 RBL13 WL157. ; / [01] REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT ACB BS772 RBL 13 WL157 RAIL IN AREA OF L=.25' X W=.25' D=.014' REMAINING THICKNESS .049' FROM ORIGINAL THICKNESS .063' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; BAC1509-100146   TOOL USED  ATS1737 07/2022;[03] VERIFIED REMOVED CORROSION ON TRACK AROUND FASTENER HOLE AT ACB BS772 RBL 13 WL157 RAIL IN AREA OF L=.25' X W=.25' D=.014' REMAINING THICKNESS .049' FROM ORIGINAL THICKNESS .063' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; BAC1509-100146; [04] REMOVED DAMAGED UPPER FLANGE IAW SRM 53-00-53-2R-3 AND SRM 51-10-02; [05] VERIFIED REMOVED DAMAGED UPPER FLANGE IAW SRM 53-00-53-2R-3 AND SRM 51-10-02; [06] REQUEST NDT VERIFY CRACK FREE CONDITION AT DAMAGE CUTOUT IAW SRM 53000-53-2R-3; PARA 4B (1)(B).; [07] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500DOOOM120071; [08] LOCATED AND DRILLED NEW TRACK SPLICE REPAIR OUT OF MATERIAL BAC1509-100688 PO#7530158-89 IAW SRM 53-00-53-2R-3 REPAIR 3.[10] ACCOMPLISHED VISUAL INSPECTION OF ALL ADJACENT STRUCTURES WITHIN 10' OF REPAIR; NO DEFECTS NOTED; AND VERIFIED LOCATING AND DRILLING OF NEW TRACK SPLICE REPAIR OUT OF MATERIAL BAC1509-100688 PO#7530158-89 IAW SRM 53-00-53-2R-3 REPAIR 3.[13] INSTALLED NEW TRACK SPLICE REPAIR IN ACB BS 772 RBL 13 IAW SRM 53-00-53-2R-3 REPAIR 3;
